# SDR FDEA201309042116

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1640 FLOORBEAM UPPER TEE CORRODED.  REMOVED DAMAGE IAW SRM 51-10-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 PAGE 104 FIG. 101, REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5089.  MAJOR REPAIR.
